1- Bayaz Daraby, S. B. Nimse, On fuzzy generalized alpha-closed set and its applications, Filomat, 21(2), (2007), 99-108.
2- Bayaz Daraby, S. b. Nimse, Fuzzy phi psi-continuous functions between sum spaces a family of L-fuzzy topological spaces, Journal of Applied Mathematical Analysis and Applications, 2006.
3- Bayaz Daraby, S. B. Nimse, On some theorems of fuzzy phi psi-continuous functions, International Journal of Mathematics and Analysis, 2006.
4- Bayaz Daraby, S. B. Nimse, On fuzzy alpha-semicontinuous maps between L-fuzzy topological spaces, Acta Ciencia Indicas, Vol. XXXIIM, No. 3, (2006) 1193-.
5- Bayaz Daraby, S. B. Nimse, On fuzzy strong r-phi psi-continuous functions, International Review of Fuzzy Mathematics, Vol. 1, No. 1 (2007) 19-25.
6- Bayaz Daraby, S. B. Nimse, Phi psi-continuity between some categories isomorphic to L-FTOP, Anal. Univ. Oradea, Fasc. Math. XIV (2007) 89-99.
7- Bayaz Daraby, Fuzzy Phi Psi-continuous functions between L-topological spaces ( I), Fuzzy Systems and Mathematics, Vol. 23, No. 3, (2009), 90-94.
8- Bayaz Daraby, On fuzzy phi psi-continuous function between L-fuzzy uniform spaces, General Mathematics, Vol. 17, No. 4, (2009), 125-137.
9- Bayaz Daraby, Fuzzy Phi Psi-continuous functions between L-topological spaces ( II), Fuzzy Systems and Mathematics, Vol. 23, No. 5, (2009), 125-129.
10- Bayaz Daraby, Relationships between the different regularity and normality notions on L-topological spaces, Acta Universitatis Apulensis Mathematics-Informatics, Special Issue, (2010), 77-82.
11- Bayaz Daraby, Pointwise S-quasi proximally phi psi-continuity between two pointwise S-quasi-proximity spaces, Analele Universitstii Oradea Fasc. Mathematica, Tom XVII, (2010), 195-200.
12- Bayaz Daraby, Regularity and normality on L-topological spaces (II), Acta Universitatis Apulensis Mathematics-Informatics, 21 (2010), 113-119.
13- Bayaz Daraby, Phi psi-continuity between two pointwise quasi-uniformity space, َActa Universitatis Apulensis Mathematics-Informatics, 24, (2010), 45-50.
14- Bayaz Daraby, Investigation of a Stolarsky type inequality for integrals in pseudo-analysis, Fractional Calculus and Applied Analysis, Vol. 13, No. 5, (2010), 367-373.
15- Bayaz Daraby, Regularity and normality on L-topological spaces: ( I), General Mathematics, Vol. 19, No. 3, (2010), 67-73.
16- Bayaz Daraby, Generalization of the Stolarsky type inequality for pseudo-integrals, Fuzzy Sets and Systems, 194 (2012), 90-96.
17- Bayaz Daraby, Generalization of the Chebyshev and Markov type inequalities for pseudo-integrals, Iranian Journal of Fuzzy Systems, accepted.
18- Bayaz Daraby, The relationship between defferent separation notions on L-topological spaces, Mathematica, 54(77), (2012), 47-52.
19- Bayaz Daraby, Leila Arabi, Related Fritz Carlson type inequalities for Sugeno integrals, Soft Computing, 17 (2013), 1745-1750.
20- BaYaz daraby, L. arabi, S. Firuzi, Bushell-Okrasiski type inequality for pseudo-integrals, Caspian journal of Applied Mathematics, Economics and Ecology, Vol. 1, No. 1, (2013), 24-32.
21- Bayaz Daraby, Markov type integral inequality for pseudo-integrals, Caspian journal of Applied Mathematics, Economics and Ecology, Vol. 1, No. 1, (2013), 13-23.